# SDR R61A201703160220

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000240
- Aircraft time: 19,657 hours, 13,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door Arming
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA R1 DOOR ARMED WITH RED BAR, THE WORD 'ARMED' BARELY SHOWS IN DISPLAY WINDOW. ADJUSTED R1 DOOR ARMED SIGN IAW AMM 52-11-25.
